| Issue |
Title |
File |
| Vol 39, No 3 (2018) |
Confidence Bounds and Narrowest Reliable Intervals in D-Posterior Approach |
 (Eng)
|
|
Simushkin S.V.
|
| Vol 39, No 3 (2018) |
Normal Coordinates in Affine Geometry |
 (Eng)
|
|
Katanaev M.O.
|
| Vol 39, No 3 (2018) |
On Automorphisms of a Distance-Regular Graph with Intersection Array {125, 96, 1; 1, 48, 125} |
 (Eng)
|
|
Bitkina V.V., Makhnev A.A.
|
| Vol 39, No 3 (2018) |
Geometrically Nonlinear Problem of Longitudinal and Transverse Bending of a Sandwich Plate with Transversally Soft Core |
 (Eng)
|
|
Badriev I.B., Makarov M.V., Paimushin V.N.
|
| Vol 39, No 3 (2018) |
Formation of the Guillotine Cutting Card of a Sheet by Guillotine Layout Functions |
 (Eng)
|
|
Andrianova A.A., Mukhtarova T.M., Fazylov V.R.
|
| Vol 39, No 3 (2018) |
Transformation of Irregular Solid Spherical Harmonics with Parallel Translation of the Coordinate System |
 (Eng)
|
|
Aganin A.A., Davletshin A.I.
|
| Vol 39, No 3 (2018) |
The ARIMA(p,d,q) on Upper Sided of CUSUM Procedure |
 (Eng)
|
|
Zhang L., Busababodhin P.
|
| Vol 39, No 3 (2018) |
Asymptotic Expansion of D-Risks for Hypothesis Testing in Bernoulli Scheme |
 (Eng)
|
|
Zaikin A.A.
|
| Vol 39, No 3 (2018) |
A Dirichlet Regression Model for Compositional Data with Zeros |
 (Eng)
|
|
Tsagris M., Stewart C.
|
| Vol 39, No 2 (2018) |
Ricci Solitons on Lorentzian Walker Manifolds of Low Dimension |
 (Eng)
|
|
Ernst I.V., Oskorbin D.N., Rodionov E.D.
|
| Vol 39, No 2 (2018) |
Locally Convex Limit Spaces of Measurable Functions with Order Units and Its Duals |
 (Eng)
|
|
Eskandarian Z.
|
| Vol 39, No 2 (2018) |
The Least Root of a Continuous Function |
 (Eng)
|
|
Filippov I.E., Mokeychev V.S.
|
| Vol 39, No 2 (2018) |
About Functional Equation, Generated by Equilateral Triangle |
 (Eng)
|
|
Garifyanov F.N., Strezhneva E.V.
|
| Vol 39, No 2 (2018) |
Some Transcendental Equations with Trigonometric and Hyperbolic Functions |
 (Eng)
|
|
Gimaltdinova A.
|
| Vol 39, No 2 (2018) |
On 2-Absorbing Ideals in Commutative Rings with Unity |
 (Eng)
|
|
Dubey M.K., Aggarwal P.
|
| Vol 39, No 2 (2018) |
Operators on Weighted Lorentz–Karamata–Bochner Spaces |
 (Eng)
|
|
Datt G., Chugh R., Jakhar J.
|
| Vol 39, No 2 (2018) |
A Note on Separating Function Sets |
 (Eng)
|
|
Buzyakova R., Okunev O.
|
| Vol 39, No 2 (2018) |
A New Note on Absolute Weighted Arithmetic Mean Summability |
 (Eng)
|
|
Bor H.
|
| Vol 39, No 2 (2018) |
Periodic Conjugation Problem for Linear Elliptic Equations of Second Order with Constant Coefficients |
 (Eng)
|
|
Bikchantaev I.A.
|
| Vol 39, No 2 (2018) |
About Orthogonal Systems of One Kind of Functions |
 (Eng)
|
|
Barmenkov A.N., Barmenkov N.A.
|
| Vol 39, No 2 (2018) |
Classes of Finite Solutions to the Inverse Problem of the Logarithmic Potential |
 (Eng)
|
|
Abubakirov N.R., Aksentev L.A.
|
| Vol 39, No 2 (2018) |
New Normal Subgroups for the Group Representation of the Cayley Tree |
 (Eng)
|
|
Haydarov F.H.
|
| Vol 39, No 2 (2018) |
Nontrivial Pseudocharacters on Groups and Their Applications |
 (Eng)
|
|
Kagan D.Z.
|
| Vol 39, No 2 (2018) |
Discrete Pseudo-Differential Operators and Boundary Value Problems in a Half-Space and a Cone |
 (Eng)
|
|
Vasilyev V.
|
| Vol 39, No 2 (2018) |
Special Metric Invariants |
 (Eng)
|
|
Sosov E.N.
|
| 326 - 350 of 607 Items |
<< < 9 10 11 12 13 14 15 16 17 18 > >>
|